# SDR CA060905012

- Difficulty date: July 30, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Engine: Pwa PT6A45R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT IN CRUISE.  A SUBSEQUENT IN-FLIGHT RELIGHT ATTEMPT WAS UNSUCCESSFUL. INVESTIGATION REVEALED DAMAGE TO THE COMPRESSOR AND POWER TURBINE BLADES.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060905012)
